# SDR 08FDEA01444

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 9071M78P001A
- Condition: Bent
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBD AND OUTBD CENTER T/R ALIGNMENT PADS ARE BENT.  REMOVED AND REPLACED IAW SRM 51-35-02;  VOL II AND EM-78-32-03;  REPAIR 17.  VERIFIED GAP AND LATCH CHECKS GOOD AT THE NR 3 T/R IAW AMM 78-32-11-2.
